# SDR GTIA2024012937815

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 32,854 hours, 14,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 30181
- Condition: Inoperative
- Location: Aft Cabin
- Part time: 32,854 hours, 14,742 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE NOT WORKING-R/R AFT MAGAPHONE IAW  25-65-00 A320 NKS EMERGENCY EQUIPMENT
